# SDR CHQA20130201053

- Difficulty date: February 1, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 28,983 hours, 23,785 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,806 hours, 19,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525800014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE RIGHT OUTBOARD SILL FROM FRAME 41 TO FRAME 48.  THE RIGHT OUTBOARD SILL FROM FRAME 41 TO FRAME 48 WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
